Research ArticleOpen accessIn the abstractThe Parallel Maximal Cliques Algorithm for Protein Sequence ClusteringKhalid Jaber, Nur’Aini Abdul Rashid, Rosni AbdullahAmerican Journal of Applied Sciences, Vol. 6, Issue 7 · 31 Jul 2009 · 7,100 accessesView PDFCite
28 results for “graph theory”
Set a search alertResearch ArticleOpen accessIn the abstractDetermination of Kinetic Correction Coefficient of Fluid Flow Using a Generic Multiple Orifice Physical Scale Model StructureEmmanuel M. AdigioAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 2 · 30 Jun 2009 · 7,553 accessesView PDFCite
Research ArticleOpen accessIn the abstractFuzzy Meta Node Fuzzy Metagraph and its Cluster AnalysisD. Gaur, A. Shastri, R. BiswasJournal of Computer Science, Vol. 4, Issue 11 · 30 Nov 2008 · 6,951 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Embeddings of Hamiltonian Paths and Cycles in Extended Fibonacci CubesIoana Zelina, Grigor Moldovan, Ioana TascuAmerican Journal of Applied Sciences, Vol. 5, Issue 11 · 30 Nov 2008 · 7,281 accessesView PDFCite
Research ArticleOpen accessIn the abstractMathematical Modeling for Shakedown Analysis of Offshore StructuresMohammad Javad Fadaee, Hamed Saffari, Ramin TabatabaeiAmerican Journal of Applied Sciences, Vol. 4, Issue 7 · 31 Jul 2007 · 7,065 accessesView PDFCite
Research ArticleOpen accessIn the abstractApplication of a New Network-enabled Solver for the Assignment Problem in Computer-aided EducationAndreou Dimitrios, Paparrizos Konstantinos, Samaras Nikolaos, Sifaleras AngeloJournal of Computer Science, Vol. 1, Issue 1 · 31 Mar 2005 · 6,817 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordLocal Large Deviations: A McMillian Theorem for Typed Random Graph ProcessesKwabena Doku-AmponsahJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 29 Nov 2017 · 7,114 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordLarge Deviation, Basic Information Theory for Wireless Sensor NetworksKwabena Doku-AmponsahJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 20 Oct 2017 · 7,117 accessesView PDFCite